Skip to content
My WebMD Sign In, Sign Up
blood sugar
avatar
jas4819 posted:
My sugar has been very high the last week, about 300. I cant get it down. Can the medicine I take for blood pressure make it go up? I take Maxide 75mg once a day, does this make my sugar go up?
Reply
 
avatar
nutrijoy responded:
Maxzide has lots of side effects and patients on the drug have to be closely monitored. Maxzide has been known to cause high blood sugar (hyperglycemia) in people with diabetes or, in some cases, even cause diabetes in people without a history of the condition.If your blood glucose levels is at 300, you need to discuss the matter with your doctor ASAP. Any reading above 140 can cause beta cell destruction and result in further progress of diabetes not to mention its dangerous complications.
 
avatar
jas4819 replied to nutrijoy's response:
Thank you so much for the info, I cant believe my doctor has had me on the medicine, and for so long too. I am calling my doctor tomorrow, for sure.


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

Ideal Blood Sugar
If you have been diagnosed with diabetes-you should talk to your doctor about target blood sugar goals. Here is a general range suggested ... More
Was this Helpful?
119 of 170 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.